# SDR AALA991609

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO DOOR CUTOUT FORWARD LOWER CASTING CRACKED, STATION 1155 LONGERON 28R.  REPLACED CASTING WITH NEWS CASTING PER SRM 51-01 PAGE 2.  (M)
